Title: Constant-size ring signature scheme using multilinear maps

Authors: Xiangsong Zhang; Zhenhua Liu; Xu An Wang; Fenghe Wang

Addresses: School of Science, Xi'an Technological University, Xi'an, 710021, China ' School of Mathematics and Statistics, Xidian University, Xi'an, 710071, China ' Department of Electronic Technology, Engineering University of Chinese Armed Police Force, Xi'an, 710086, China ' Department of Mathematics and Physics, Shandong Jianzhu University, Jinan, 250101, China

Abstract: Ring signature is a group-oriented digital signature with anonymity. Most of existing ring signature schemes use bilinear pairings, are provably secure in the random oracles, or are linear signature size to the number of ring member. In this paper, we use multilinear maps, which have been widely used to construct many novel cryptographic primitives recently, to present a ring signature scheme with constant signature size. The proposed scheme is proven to be anonymous against full key exposure and unforgeable against chosen-subring attacks based on the multilinear computational Diffie-Hellman assumption in the standard model. Furthermore, our scheme has the advantage of tighter security reduction by using an optimal security reduction technique.

Keywords: ring signature; multilinear maps; security reduction; provable security; standard model.

DOI: 10.1504/IJES.2020.105930

International Journal of Embedded Systems, 2020 Vol.12 No.2, pp.206 - 215

Received: 28 Jan 2016
Accepted: 28 May 2016

Published online: 10 Mar 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article